MAUDE Adverse Event Report: QT IMAGING HOLDINGS, INC. QT SCANNER 2000 MODEL A; QTI BREAST ACOUSTIC CT SCANNER

QT IMAGING HOLDINGS, INC. QT SCANNER 2000 MODEL A; QTI BREAST ACOUSTIC CT SCANNER
Model Number A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Breast Mass (2439)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented for qtscan on (b)(6) 2025 for evaluation of a palpable lump in the right breast.She reported feeling a lump for 3 weeks and the technician form completed by the scan technologist at the clinic indicated that the lump was located at the 3 o'clock position, in the areolar edge of the right breast.However, subsequent handheld ultrasound (hhus) and diagnostic mammography performed at another facility on (b)(6) 2025, focused attention at the 10 o'clock position, which the report from the outside facility indicated was the site of the palpable lump denoted by the patient.The imaging report from the outside facility described a highly suspicious mass with recommendation for an ultrasound-guided core biopsy of the mass in the right breast at 10 o'clock.
 
Additional Manufacturer Narrative
The medwatch report mw5176662 alleges "false advertising" and a failure to detect an abnormality that may be malignant.Qti's labeling and related materials aligned with the qt scanner 2000 model a's 510(k) clearance (k220933).There is no evidence of a device failure or malfunction.

Brand Name
QT SCANNER 2000 MODEL A
Common Device Name
QTI BREAST ACOUSTIC CT SCANNER
Manufacturer (Section D)
QT IMAGING HOLDINGS, INC.
3 hamilton landing
suite 160
novato CA 94949
Manufacturer (Section G)
QT IMAGING HOLDINGS, INC.
three hamilton landing
suite 160
novato CA 94949
Manufacturer Contact
sylvia arias-montez
three hamilton landing
suite 160
novato, CA 94949
4158427413
MDR Report Key23433033
Report Number3011599810-2025-00001
Device Sequence Number4758422
Product Code IYO
UDI-Device Identifier00852619008003
UDI-Public(01)00852619008003(21)
Combination Product (Y/N)N
PMA/510(K) Number
K220933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA
Device Catalogue Number100366
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale